# SDR SWAA2022052597525

- Difficulty date: April 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242PF
- Condition: Peeling
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT FLOOR PANEL 242PF UPPER SKIN SURFACE PEELING. (18-031) / [01] REMOVED CABIN FLOOR PANEL 242 PF PER REF 737 -700 AMM 53-21-00-000-801;[02] VERIFIED STEP 1.;[03] RECEIVED NEW CABIN FLOOR PANEL P/N 146A5810-103; NEW PANEL TO BE ISNTALLED IN THS BAR CODE TTG8Q00C397X;[04] VERIFIED STEP 3. OK TO INSTALL FLOOR PANEL.;[05] INSTALLED NEW FLOOR 142PF; ON PASSENGER CABIN; PER REF 737-700- AMM53-21-00-400-801;[06] VERIFIED STEP 5.;[07] INSTALLED NEW FLOOR 142PF; ON PASSENGER CABIN; PER REF 737-700- AMM53-21-00-400-801;[08] VERIFIED STEP 7.
